Xiaoping LI


A RGB-Guided Low-Rank Method for Compressive Hyperspectral Image Reconstruction
Limin CHEN Jing XU Peter Xiaoping LIU Hui YU 
Publication:   
Publication Date: 2018/02/01
Vol. E101-A  No. 2  pp. 481-487
Type of Manuscript:  PAPER
Category: Image
Keyword: 
hyperspectral image reconstructionRGB-guidelow-rankauxiliary informationcompressive sensing
 Summary | Full Text:PDF(2.9MB)

An Improved Independence Test Method for the Convolutional Multicast Algorithm
Xubo ZHAO Xiaoping LI Tongjiang YAN 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 2044-2047
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
cyclic networkconvolutional multicastlinear independence test vector
 Summary | Full Text:PDF(90.8KB)

The Explicit Decoding Delay Probability Distribution Based on Random Linear Coding Scheme
Xubo ZHAO Hang ZHOU Xiaoping LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/11/01
Vol. E96-A  No. 11  pp. 2299-2301
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
random linear codinglossy channeldecoding delay
 Summary | Full Text:PDF(79.1KB)

Some Notes on the Generalized Cyclotomic Binary Sequences of Length 2pm and pm
Tongjiang YAN Xiaoping LI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/10/01
Vol. E96-A  No. 10  pp. 2049-2051
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherlinear complexityerror linear complexitycyclotomic sequencestuple distribution
 Summary | Full Text:PDF(78.6KB)

Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/05/01
Vol. E96-A  No. 5  pp. 1001-1005
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitystream ciphersminimal polynomial
 Summary | Full Text:PDF(97.1KB)

Linear Complexity of Binary Whiteman Generalized Cyclotomic Sequences of Order 4
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1  pp. 363-366
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitycryptographyminimal polynomial
 Summary | Full Text:PDF(84.2KB)